# SDR WX0A073183

- Difficulty date: August 21, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 41,287 hours, 24,923 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF SMOKE AND BURNING WHENEVER COCKPIT OR CABIN PA USED. COCKPIT PA CUTS OUT WHEN USED, PERFORMED SMOKE IN THE CABIN TASK CARD 21-059-002 TYPE 3. NO FAULTS FOUND. INSPECTED IAW AMM 25-23-02, AMM 25-28-00, AND AMM-23-30-00-2-1. OPS CHECK GOOD.  NO BURNING ODORS NOTICED.
